# SDR DXTA200300112

- Difficulty date: September 11, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N668QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605268
- Aircraft time: 1,024 hours, 855 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"GEAR UNLOCK" LIGHT REMAINED ILLUMINATED AFTER GEAR HANDLE PLACED IN THE UP POSITION. PERFORMED LANDING GEAR FUNCTIONAL TEST, CHECKED GOOD. CHECKED RIGGING ALL UP LOCK SWITCHES AND HOOKS, FOUND THE NOSE LANDING GEAR UPLOCK TO BE OUT OF RIG, ADJUSTED UPLOCK HOOK AND RIGGED SWITCH. PERFORMED GEAR FUNCTIONAL CHECK, CHECKED GOOD, PERFORMED EMERGENCY GEAR FREE FALL ALSO CHECKED GOOD IAW 560XL MM CHAPTER 32-30-05.
